Plantar fasciitis is found among people who take Zocor, especially for people who are female, 60+ old , have been taking the drug for 5 - 10 years, also take medication Neurontin, and have Hypercalcaemia . We study 63,946 people who have side effects while taking Zocor from FDA and social media. Among them, 89 have Plantar fasciitis. Find out below who they are, when they have Plantar fasciitis and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Zocor has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from Zocor 65,290 users)
Plantar fasciitis (painful inflammatory process of the plantar fascia) has been reported by people with breathing difficulty, rashes, paraesthesia, hypersensitivity, high blood pressure (latest reports from 2,082 Plantar fasciitis patients).
On Aug, 26, 2016
63,946 people reported to have side effects when taking Zocor.
Among them, 89 people (0.14%) have Plantar Fasciitis
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
hi, i only took steroids for 8 weeks after a major sinus surgery, but now my left heel and sometimes my toes are out of control painful... ive done some research and all signs point to same symptoms as plantar fasciitis. has anyone else had this occur from steroid withdrawal and if so will it eventually get better and or right itself?
hi, i only took steroids for 8 weeks after a major sinus surgery, but now my left heel and sometimes my toes are out of control painful... ive done some research and all signs point to same symptoms as plantar fasciitis. has anyone else had this occur from steroid withdrawal and if so will it ...
Since taking Pravastatin I have had plantars fascitis in my left foot and now it seems to be happening in my right one also. I also have had terrible leg pains and heaviness in my legs. Has anyone else had similar issues?
I was on a cholesterol medicine for 15 years and my doctor changed my medicine and within of 2 weeks I had plantar fasciitis. Has anyone experienced this. I have been getting cortisone shoots in my heels and my feet hurt all the time.
Hello, my name is Angie. I am 56 years old and just recently been diagnosed with osteopenia. Last summer I was also diagnosed with plantar fasciitis in my right foot. This past winter I had to have another shot of cortisone in my right foot and a shot in my left foot. I've worked in a school for ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.